# SDR CALA2014051500601

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924
- Aircraft serial: 42818
- Aircraft time: 1,528 hours, 565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142061520W
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LAVATORY FWD & AFT EPL LIGHTS INOPERATIVE.  TROUBLE SHOT & FOUND WIRES W3142-0615-20 & W3142-0710-20 CAP & STOWED ABOVE LAVATORY AT STATION 500D & FOUND WIRE W3144-0711 NOT SEATED IN GND BLOCK.  SPLICED WIRES IAW BS WPM 20-30-12 & WD 33-51- 12. RESEATED WIRE W3144-0711 INTO GND BLOCK GD8010-DC.  THE SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-00-720-801.
